I am on 20 for Chronic Migraine w/o Aura. The patch goes on Tuesday am and by every Friday afternoon the nausea doubles and the patch acts like it's slowly done. By, Sunday a.m.,I'm completely sleepless, sick and it happens every week.does the effectiveness decrease over the week for anyone else?
I don't think it is any secret that the patches do not last seven days. I am on the 15mcg. patch and I have increased pain after four days. I am well acquainted with the worst symptoms of withdrawal; insomnia, nausea, diarrhea. Fortunately, I don't get these symptoms when my patch wears off.
You could ask your provider for a five day instead of a seven day prescription. My insurer will not pick up the tab for the extra patches and they are quite expensive.
Sorry to hear about your experience. I have heard others say that the patch doesn't last the full 7 days. Just so that you hear someone else's experience, mine last the full 7 days and I am able to stretch them out some hours later in order to save some extras over time. But when I gradually tried to go from my 15 mcg down to 10 mcg, I experienced terrible migraines daily, so that I had to go back on the full 15 mcg. So I do really need them.
- Butrans Information for Consumers
- Butrans Information for Healthcare Professionals (includes dosage details)
- Side Effects of Butrans (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Butrans - I have been on the patch for 2 mo. I keep getting severe nausea, weak spells, anyone else?
Updated 8 Aug 2013 • 2 answers
Updated 31 Aug 2016 • 6 answers
Updated 26 Jun 2014 • 1 answer
Updated 9 Aug 2016 • 1 answer
Updated 24 Jul 2017 • 3 answers